# SDR SWIA202164272

- Difficulty date: December 2, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHING TO LEFT WING AFT SPAR HAS LIGHT SURFACE CORROSION AT APPROX. WS 176   (C CHECK RO 2-11-2022)   FOUND CORROSION ON L/H WING T/E ATTACH ANGLE (P/N 601R10217-1) TO BE WITHIN ALLOWABLE LIMITS OF CRJ-200 SRM 57-51-14 AND 57-00-00. REMOVED MINOR CORROSION AND APPLIED PROTECTIVE TREATMENT TO REWORKED AREA IAW CRJ-200 SRM 51-21-06. ORIGINAL MATERIAL THICKNESS = 0.063", MAX. MATERIAL REMOVED = 0.002", MINIMUM REMAINING THICKNESS = 0.061".
